Applied Mathematics

Vol.3 No.12(2012), Paper ID 25642, 10 pages



Positive-Definite Operator-Valued Kernels and Integral Representations


L. Lemnete-Ninulescu


Departament of Mathematics, Politechnica University of Bucharest, Bucharest, Romania


Copyright © 2012 L. Lemnete-Ninulescu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Lemnete-Ninulescu, L. (2012) Positive-Definite Operator-Valued Kernels and Integral Representations. Applied Mathematics, 3, 1990-1999. doi: 10.4236/am.2012.312274.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.